# SDR UG82001F00007

- Difficulty date: September 11, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N910DC
- Make and model: Gulstm GV
- Aircraft serial: 544
- Engine: Rroyce BR700710A110
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3029091001
- Part serial: MX578118B
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE DRIVEN HYDRAULIC PUMP, DAMAGED.
